# SDR CA040304011

- Difficulty date: March 3, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 15,988 hours
- Engine: Garrtt TPE33110UG
- Propeller: Rotol R333482F12
- System (JASC): 2910 · Hydraulic System, Main
- Part: Maxaret
- Part number: 69596
- Part serial: KB184
- Condition: Broken
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER A FLIGHT THE AIRCRAFT WAS BEING PULLED INTO THE HANGAR.  AN AME WAS WALKING PAST THE AIRCRAFT AND NOTICED THE LT ANTI-SKID COVER WAS MISSING THE THREE RIVETS ON THE CASE.  ON REMOVAL OF THE COVER THE COMPOSITE BLOCKS DESIGNED TO HOLD THE DRIVE PORTION OF THE MAXARET AND THE DRIVING HEAD WERE FOUND BROKEN.  THE MAXARET APPEARS TO HAVE SEIZED CAUSING THE DAMAGE.  THIS UNIT HAS NO LIFE OR OVERHAUL LIMITS.  THE ONLY SCHEDULED INSPECTION OF THE UNIT IS WHEN IT IS INSTALLED.
